MathSciNet Relay Station
MathSciNet bibliographic data
MR2181823 (2006g:11232) 11R70 (11S70 19D45 19F99)
Weibel, Charles Algebraic $K$-theory of rings of integers in local and global fields. Handbook of $K$-theory. Vol. 1, 2, 139–190, Springer, Berlin, 2005.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement